# SDR NWAA082959928

- Difficulty date: June 20, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Aircraft time: 79,163 hours, 80,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING ARM AND CHARGE CIRCUIT BREAKERS WERE TRIPPED AND WOULD NOT RESET.  MAINTENANCE REPLACED THE R5-50 POWER SUPPLY AND OPERATIONALLY CHECKED THE SYSTEM.  (A)
